MathSciNet Relay Station
MathSciNet bibliographic data
MR662131 14F05 (14E20)
Raynaud, Michel Sections des fibrés vectoriels sur une courbe. (French) [Sections of vector bundles over a curve] Bull. Soc. Math. France 110 (1982), no. 1, 103–125.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement